# SDR SWAA2025012079259

- Difficulty date: December 18, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS 540 AND RBL 6 AT AIR CONDITIONING BAY (1 EA).   REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS 540 AND RBL 6 AT AIR CONDITIONING BAY IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 212A1101 SHEET 14 REV - MEASURE OF CRACK IS L: 0.989 IN.
